Alert archive / Florida / Flash Flood Warnings in 2012

Flash Flood Warning 1, NWS Jacksonville, FL

May 28, 2012Duval County, Florida

NWS Jacksonville, FL issued this flash flood warning at May 28, 2012, 9:05 AM EDT for Duval County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 9:05 AM EDT (13:05 UTC)
Expired
May 28, 2012, 12:00 PM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS52 KJAX 281305
FFWJAX
FLC031-281600-
/O.NEW.KJAX.FF.W.0001.120528T1305Z-120528T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
905 AM EDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL NOON EDT

* AT 9 AM...FLASH FLOODING IS OCCURRING FROM HOGANS CREEK...WITH     
  SIGNIFICANT FLOODING OF ORANGE STREET...HUBBARD STREET...MARKET    
  STREET...AS WELL AS CONFEDERATE PARK. ANOTHER BAND OF HEAVY RAIN   
  WILL CROSS THE AREA DURING THE NEXT 1 TO 3 HOURS...WITH FLOODING   
  OF ADDITIONAL CREEKS AND STREAMS LIKELY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RIVERSIDE...SAN MARCO...UNF...DOWNTOWN JACKSONVILLE...ARLINGTON...
  SAN PABLO...FORT CAROLINE...MAYPORT...OCEANWAY...LITTLE TALBOT
  ISLAND AND TALBOT ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES IS POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 3011 8148 3010 8149 3010 8154 3012 8154
      3013 8160 3012 8168 3014 8169 3019 8168
      3019 8170 3054 8171 3052 8144 3049 8141
      3041 8139

$$

ALLEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at May 28, 4:25 AM EDT, 4 hours 40 minutes earlier.

Area forecast discussion, May 28, 4:25 AM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 AM EDT MON MAY 28 2012

...TROPICAL STORM BERYL MOVING INLAND OVER NORTHEAST FLORIDA...

.SHORT TERM...
BERYL MADE LANDFALL APPROXIMATELY 1210 AM EDT NEAR JACKSONVILLE
BEACH AS SEEN ON KJAX DUAL POL RADAR...AND CONTINUES MOVING
WESTWARD OVER LAND. WINDS OVER THE WATERS ARE NOW FROM THE S TO
SE OVER NE FL AND EAST ALONG THE GA COAST. STRONG RAINBANDS
CONTINUE OVER THE COASTAL WATERS AND PEAK GUSTS ON THE EAST SIDE
OF THE BERYL HAVE BEEN 40-50 MPH. LOCAL STORM REPORTS HAVE BEEN
TRANSMITTED CONTAINING DETAILED INFORMATION ON WINDS AND REPORTS
OF DAMAGE. AS BERYL MOVES INLAND AND WEAKENS TODAY THE FOCUS WILL
TURN MORE TOWARD THE FLOODING POTENTIAL AS BERYL SITS OVER THE
REGION THROUGH TUESDAY BEFORE GETTING KICKED NEWD BY AN
APPROACHING TROUGH. RAINFALL TOTALS FROM NOW THROUGH TUESDAY NIGHT
ARE NOW PROJECTED TO BE AROUND 6 INCHES OVER MUCH OF THE FORECAST
AREA...AND LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE FLOOD
WATCH REMAINS IN EFFECT. THIS SHOULD DOUSE THE WILDFIRES THAT
HAVE PLAGUED US FOR MONTHS.

.LONG TERM...WEDNESDAY THROUGH SUNDAY...
BERYL WILL PULL AWAY FROM THE AREA TOWARD THE NORTH ATLANTIC MID
WEEK AS A MID/UPPER TROUGH APPROACHES THE EAST COAST. WILL KEEP A
GENERALLY SOUTHWESTERLY FLOW INTO SATURDAY WITH TEMPERATURES
HEATING BACK TO NEAR 90 DEGREES AND DIURNAL SHOWERS/STORMS WHICH
WILL BE GIVEN AN EXTRA BOOST AS A SERIES OF WEAK SHORTWAVES MOVE
THROUGH THE UPPER TROUGH. A STRONGER SHORTWAVE PUSHES THROUGH NEXT
WEEKEND AND EXPECTED TO DRAG A COLD FRONT SOUTH OF THE AREA BY
SUNDAY. THERE IS STILL PLENTY OF TIME FOR THE MODELS TO SWITCH
AND NOT BRING THE FRONT PAST THE AREA...BUT FOR NOW WILL KEEP
SCATTERED SHOWERS/STORMS EACH DAY AND DRYING OUT ON SUNDAY.

&&

.AVIATION...RAIN BANDS FROM TS BERYL WILL CONTINUE TO IMPACT
ALL TERMINALS TODAY. THE MAIN CONCERN STRONG WIND GUSTS OF
30-40 KTS AT THE JAX...CRG...VQQ...SSI. ANOTHER CONCERN WILL
BE OCNL IFR FROM HEAVY RAIN...OTHERWISE PREVAILING MVFR EXPECTED.

&&

.MARINE...TROPICAL STORM CONDS WILL CONTINUE TODAY OVER THE MARINE
AREA ON THE BACK SIDE OF T.S. BERYL AS IT SLOWLY MOVES INLAND. STORM
SURGE OF 2 TO 4 FEET WILL CAUSE COASTAL FLOODING AND BEACH EROSION
AT HIGH TIDE. DANGEROUS RIP CURRENTS ANOTHER MAJOR CONCERN.
CONDITIONS GRADUALLY IMPROVE TUESDAY...BUT SMALL CRAFT ADVISORY
CONDITIONS LIKELY TO CONTINUE AS BERYL LIFTS TO THE NE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  82  71  83  67 /  80  70  70  70
SSI  81  73  85  72 /  80  60  70  70
JAX  83  72  88  70 /  90  70  70  70
SGJ  84  75  88  72 /  80  60  60  60
GNV  84  70  89  71 / 100  80  60  60
OCF  86  70  89  71 /  90  70  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY MORNING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     TROPICAL STORM WARNING FOR BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ALACHUA-GILCHRIST-
     MARION.

     HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

GA...FLOOD WATCH THROUGH TUESDAY MORNING FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     TROPICAL STORM WARNING FOR BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND GLYNN-WARE-
     WAYNE.

     WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
     PIERCE.

     HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR COASTAL CAMDEN-
     COASTAL GLYNN.

AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
     BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

TRABERT/PETERSON/NELSON/WOLF
Hazardous weather outlook, May 28, 3:47 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT MON MAY 28 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-290800-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
347 AM EDT MON MAY 28 2012

THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...A TROPICAL STORM WARNING IN EFFECT FOR PORTIONS OF THE AREA...

...HIGH RISK OF RIP CURRENTS...

...FLOOD WATCH IN EFFECT FOR THE AREA THROUGH EARLY THIS WEEK...

.DAY ONE...TODAY AND TONIGHT...

TROPICAL STORM BERYL IS MOVING INLAND OVER NORTHEAST FLORIDA.
BERYL WILL WEAKEN TO A DEPRESSION TONIGHT. REFER TO THE TROPICAL
STORM LOCAL STATEMENT FOR MORE DETAILS ON THE LOCAL IMPACTS.

EASTERLY SWELLS AND ONSHORE WINDS WILL MAINTAIN ROUGH SURF
CONDITIONS AND A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE
LIFE-THREATENING TO ANYONE ENTERING THE SURF.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

TROPICAL STORM BERYL WILL CONTINUE OVER THE AREA INTO TUESDAY AND
REMAIN INLAND BEFORE EMERGING OVER THE ATLANTIC WATERS TUESDAY
NIGHT.

AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH MID WEEK.
RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE ENTERING THE SURF.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF
WIND DAMAGE AND FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL
COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

In the hours before

Special weather statement, May 28, 4:16 AM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 AM EDT MON MAY 28 2012

GAZ136-152>154-165-166-280845-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-WAYNE-
416 AM EDT MON MAY 28 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...EXTREME NORTHERN CAMDEN...AND GLYNN
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 445 AM
EDT...

AT 414 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY
SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF SEA ISLAND TO DOCK JUNCTION TO 6
MILES SOUTH OF THALMANN TO 10 MILES SOUTHWEST OF
WAYNESVILLE...MOVING NORTHWEST AT 35 MPH. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. WATER SPOUTS AND
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3111 8154 3115 8176 3136 8199 3167 8185
      3152 8164 3151 8165 3147 8161 3145 8162
      3136 8152 3134 8144 3128 8140 3128 8134
      3121 8127
TIME...MOT...LOC 0801Z 123DEG 31KT 3113 8130 3121 8153
          3120 8168 3117 8195

NELSON
Local storm report, May 28, 5:48 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 AM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TROPICAL STORM   3 SW MAYPORT            30.36N 81.44W
05/27/2012                   DUVAL              FL   BROADCAST MEDIA

            WONDERWOOD DRIVE HAS BEEN SHUT DOWN IN BOTH DIRECTIONS
            NEAR A1A AFTER A LIGHT POLE FELL ACROSS THE ROADWAY.

&&

MTRABERT
Local storm report, May 28, 8:20 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
820 AM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TROPICAL STORM   ARLINGTON               30.34N 81.60W
05/27/2012                   DUVAL              FL   NWS EMPLOYEE

            LARGE TREE BLOCKING STOWE RUN LANE

&&

ZALLEN
Local storm report, May 28, 8:26 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
826 AM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TROPICAL STORM   3 NNE KINGSLAND         30.83N 81.64W
05/28/2012                   CAMDEN             GA   NWS EMPLOYEE

            SEVERAL LARGE, HEALTHY OAK TREES WERE BLOWN DOWN IN THE
            BRISTOL HAMMOCK NEIGHBORHOOD.

&&

AENYEDI
Local storm report, May 28, 8:41 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 AM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       PALM COAST              29.57N 81.21W
05/28/2012  M4.02 INCH       FLAGLER            FL   EMERGENCY MNGR

            STORM TOTAL RAINFALL AMOUNTS FROM CENTRAL PALM COAST WAS
            4.02 INCHES. NORTHERN PALM COAST REPORTED 2.5 INCHES AND
            WEST PALM COAST REPORTED 2.25 INCHES.

&&

AENYEDI
Local storm report, May 28, 8:55 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 AM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     TROPICAL STORM   MIDDLEBURG              30.05N 81.90W
05/28/2012                   CLAY               FL   NWS EMPLOYEE

            LARGE TREE DOWN AT 4368 BANKS ROAD

&&

AWALKER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:55 PM EDTSpecial Weather StatementJAXDuval, Nassau, Saint Johns35 min
May 27, 9:09 PM EDTSpecial Weather StatementJAXDuval21 min
May 27, 9:30 PM EDTSpecial Weather StatementJAXDuval, Nassau, Saint Johns30 min
May 27, 9:55 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau35 min
May 27, 10:06 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau24 min
May 27, 10:32 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau, Putnam, Saint Johns43 min
May 27, 11:06 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau, Putnam, Saint Johns39 min
May 27, 11:40 PM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Duval, Flagler, Nassau and 3 more35 min
May 28, 12:32 AM EDTSpecial Weather StatementJAXNassau43 min
May 28, 1:17 AM EDTSpecial Weather StatementJAXNassau43 min
May 28, 5:20 AM EDTAreal Flood WarningJAXClay, Duval, Putnam, Saint Johns6 hr
May 28, 9:26 AM EDTSpecial Weather StatementJAXDuval64 min
May 28, 9:34 AM EDTSpecial Weather StatementJAXPutnam26 min
May 28, 9:39 AM EDTTornado WarningJAXDuval, Nassau22 min
May 28, 10:02 AM EDTSpecial Weather StatementJAXDuval43 min
May 28, 10:24 AM EDTTornado WarningJAXDuval, Saint Johns20 min
May 28, 11:22 AM EDTSpecial Weather StatementJAXNassau38 min
May 28, 11:27 AM EDTLake Wind AdvisoryJAXFlagler, Gilchrist7 hr
May 28, 12:01 PM EDTSmall Craft AdvisoryJAX48 hr
May 28, 12:12 PM EDTSpecial Marine WarningJAX2 hr
May 28, 12:42 PM EDTSpecial Weather StatementJAXDuval, Nassau48 min
May 28, 1:27 PM EDTSpecial Marine WarningJAX63 min
May 28, 2:02 PM EDTSpecial Marine WarningJAX118 min
May 28, 2:37 PM EDTSpecial Marine WarningJAX45 min
May 28, 2:50 PM EDTAreal Flood AdvisoryJAXGilchrist, Suwannee115 min
May 28, 4:06 PM EDTSpecial Weather StatementJAXMarion39 min
May 28, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 7 more55 min
May 28, 5:04 PM EDTAreal Flood WarningJAXBaker, Columbia, Gilchrist, Suwannee116 min
May 28, 5:19 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Hamilton and 5 more56 min
May 28, 5:25 PM EDTSevere Thunderstorm WarningJAXMarion50 min
May 28, 5:46 PM EDTSpecial Weather StatementJAXGilchrist44 min
May 28, 5:52 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau38 min
May 28, 6:19 PM EDTSpecial Weather StatementJAXPutnam41 min
May 28, 6:45 PM EDTSpecial Weather StatementJAXAlachua45 min
May 28, 6:58 PM EDTAreal Flood WarningJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more6 hr
May 28, 7:18 PM EDTSpecial Weather StatementJAXMarion42 min
May 28, 7:33 PM EDTSpecial Weather StatementJAXClay42 min
May 28, 7:54 PM EDTSpecial Weather StatementJAXMarion51 min
May 28, 7:59 PM EDTSpecial Weather StatementJAXAlachua, Bradford46 min

Nearby

Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.